Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Spotting over the age of sixty five
    avatar
    Alexis2244 posted:
    Hello.............I have been spotting off and on.............I am sixty seven.............my health is good, I am not on any medicines, I only take Caltrate, Evista for my bones and exalaten eye drops for the pressure of my eyes...........can someone pls let me know was causes spotting.....................
    Reply
     
    avatar
    Anon_395 responded:
    You should really get in to see your doctor about this. Different things can cause spotting at your age, and some of them can be serious.
     
    avatar
    jk5493 responded:
    While I do not know too awful much about OBGYN stuff, I did have a couple of years of internship with one and I will say that spotting that occurs after menopause is generally not good and oftentimes, it is supposed to be assumed as some form of serious abnormality. I will not say anything to worry you or put any ideas in your brain...but, I will say that you should get into your doctor ASAP.
     
    avatar
    georgiagail replied to jk5493's response:
    The most common reason for spotting after menopause are uterine fibroids; benign growths in the uterus that can cause bleeding as they expand into blood vessels.

    Of course, in more unusual cases, more serious tumor issues can cause the same thing so it would be a good idea to make an appointment with your gynecologist to discuss this spotting.

    Gail


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.